| Texto completo | |
| Autor(es): |
Zevallos, Mauricio
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS; v. 37, n. 2, p. 16-pg., 2023-06-01. |
| Resumo | |
This paper presents a procedure to calculate, in terms of analytic functions, the asymptotic covariance matrix of sample autocovariance dif-ferences of stationary autoregressive fractionally integrated moving average process with Gaussian and non-Gaussian errors. Furthermore, an application of minimum distance estimation of Gaussian autoregressive fractionally inte-grated moving average models is presented. (AU) | |
| Processo FAPESP: | 18/04654-9 - Séries temporais, ondaletas e dados de alta dimensão |
| Beneficiário: | Pedro Alberto Morettin |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |